Astrophysics and Space Science

, Volume 73, Issue 1, pp 227–239

Power-series solutions of the Lane-Emden equation

  • C. Mohan
  • A. R. Al-Bayaty
Article

DOI: 10.1007/BF00642378

Cite this article as:
Mohan, C. & Al-Bayaty, A.R. Astrophys Space Sci (1980) 73: 227. doi:10.1007/BF00642378

Abstract

In this paper the problem of representing the numerical solutions of the Lane-Emden equation analytically by means of a convergent power series has been considered. Our results show that it is possible to represent the numerical solutions of the Lane-Emden equation by means of a power series which can be convergent in the whole interior of a polytropic model.

Copyright information

© D. Reidel Publishing Co 1980

Authors and Affiliations

  • C. Mohan
    • 1
  • A. R. Al-Bayaty
    • 2
  1. 1.Dept of MathematicsRoorkee UniversityRoorkeeIndia
  2. 2.College of ScienceUniversity of BaghdadBaghdadIraq